Ontology highlight
ABSTRACT: Background
Foreign body inhalation is rare in older children, often leading to underdiagnosis and delayed treatment. Most cases involve a single foreign body, but instances of multiple foreign bodies are exceedingly uncommon. This report presents a case of an elder child who inhaled two pen caps, emphasizing the need for clinical vigilance and thorough medical history collection.Case presentation
A twelve-year-old boy was admitted with a persistent cough lasting over two months, accompanied by sputum with a peculiar odor. Previous treatments with oral Cefdinir (0.1 g, three times daily) and inhaled Budesonide Suspension had not improved his condition. Physical examination revealed decreased breath sounds on the right side without signs of respiratory distress or wheezing. I
SUBMITTER: Zhai J
PROVIDER: S-EPMC11742214 | biostudies-literature | 2025 Jan
REPOSITORIES: biostudies-literature